# SDR AALA202312227007

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 63,546 hours, 26,581 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 2 ENGINE VIBE 1.1 AT 76% N1, ACCOMPANIED WITH HUD JITTER BETWEEN 75-78% N1.  TACTILE VIBE FELT IN FLOORBOARD AT SAME 75-78% N1.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
